Taste buds gone due to Meds?

Dear Reader,

Curious to know whether you too experience an almost numb/desensitized tongue and minimal taste buds whilst on long term course of prednisolene? It's a strange feeling, it gives me a sicky feeling. Any advice for getting rid of this horrible taste, please? The whole cycle of asthma, wheezy chesticles and coughing fits and wall-to-wall meds is getting me down. I don't wish to be ungrateful for these wonderful tablets, but.....

1 Reply

oldestnewest
  • Hi Wilanlan, Some prescription drugs can cause a vitamin B12 deficiency. (prescription pills can also cause coughing,) My Late Mum had taste problems for two years (she could taste nothing,) and an emergency Doctor said her no taste problem was vitamin B12 Deficiency.

    Also low or deficient Zinc is linked to taste problems too.

    Do google and check this out yourself Wilanlan.

    Another thing might be of interest to you, ignore otherwise. My Husbands life long asthma, since a child, his wheezes, asthma attacks and hospital visits/emergency call outs have all stopped since he started taking a high, but safe dose of vitamin D3, (idea to get your vitamin D bloods checked, maybe all asthma sufferers should consider this,) but in the winter his asthma symptoms came back and we realized there is not much warm sunshine in the wintertime, so we 'upped' his vitamin D3 dose and his asthma problems went away again and have stayed away. vitamindcouncil.com for safe vitamin D3 doses and so many illnesses vitamin D3 can help or even prevent. D3 also keeps our colds at bay, keeping colds away is best for hubby as colds that ended going to his chest use to bring on his most serious asthma attacks.

You may also like...